# SDR IPXA1570195

- Difficulty date: October 22, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 26,792 hours, 17,963 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Link
- Part number: 65482105
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR, AFT LIFT ACTUATOR, AFT UPPER SUPPORT LINK IS CRACKED AT THE INBD SUPPORT LINK GREASE POINT HOLE.  REPLACED LINK IAW SRM 51-40-05-0G, AMM 52-32-04-4, AND DWG 65-48209.
